Spherical Geometry and Spherical Tilings with GeoGebra
Journal for geometry and graphics, Tome 22 (2018) no. 2, pp. 283-299
Cet article a éte moissonné depuis la source Heldermann Verlag
The classification of spherical tilings is a problem far from being solved. Here we show how to generate new families of antiprismatic spherical tilings using GeoGebra, a well known free software commonly used as a tool to teach and learn mathematics. Within the described propose some spherical geometry capabilities of GeoGebra had to be extended. The outline of the algorithms behind some of the newly designed and implemented GeoGebra tools and applications will be given.
Classification :
51M20, 52C20, 05B45, 51N30, 97N80
Mots-clés : Spherical geometry, spherical tilings, GeoGebra
Mots-clés : Spherical geometry, spherical tilings, GeoGebra
@article{JGG_2018_22_2_JGG_2018_22_2_a11,
author = {A. M. D'Azevedo Breda and J. M. Dos Santos },
title = {Spherical {Geometry} and {Spherical} {Tilings} with {GeoGebra}},
journal = {Journal for geometry and graphics},
pages = {283--299},
year = {2018},
volume = {22},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2018_22_2_JGG_2018_22_2_a11/}
}
TY - JOUR AU - A. M. D'Azevedo Breda AU - J. M. Dos Santos TI - Spherical Geometry and Spherical Tilings with GeoGebra JO - Journal for geometry and graphics PY - 2018 SP - 283 EP - 299 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/item/JGG_2018_22_2_JGG_2018_22_2_a11/ ID - JGG_2018_22_2_JGG_2018_22_2_a11 ER -
A. M. D'Azevedo Breda; J. M. Dos Santos . Spherical Geometry and Spherical Tilings with GeoGebra. Journal for geometry and graphics, Tome 22 (2018) no. 2, pp. 283-299. http://geodesic.mathdoc.fr/item/JGG_2018_22_2_JGG_2018_22_2_a11/